question-icon

What Causes Severe Headache Post An Acupuncture Treatment?

default
Posted on Tue, 18 Oct 2016
Question: I have been taking herbs with my treatments of acupuncture. I was switched to a new herb about 3 and a half weeks ago, and I believe the headaches and pains that developed around the same time are caused by these herbs. Is there a list of herbs to look out for when those herbs are switched to another set?
doctor
Answered by Dr. Senthilnathan Subramanian (2 hours later)
Brief Answer:
Need the name of the herb

Detailed Answer:
Hai,
Thanks for consulting us.
kindly share the herb name you are currently using and for what purpose.
with that reference I can able to fix the issue.

Regards
Dr.s.senthilnathan
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Senthilnathan Subramanian (1 hour later)
Astragalus root XXXXXXX root for digestion problems.
doctor
Answered by Dr. Senthilnathan Subramanian (15 hours later)
Brief Answer:
May cause headache depends on individual response

Detailed Answer:
Hai,

As there is no clinical scientific evidence for both roots of astragalus and XXXXXXX causing headache.
As sometimes single herb usage my cause the headache and nausea and other side effects depends on the certain active component concentration.

If you experience headache most of time after taking the herb combination as you mentioned above. Kindly take an opinion from the herbal specialist whom prescribed.
if you could confirm by your experience that headache appears immediately one hour after the intake of the above herb.kindly stop taking it.

Choose some other combination of herbs like
Tinospora cordifolia - guduchi capsules and Tripala capsules available in himalaya herbals ayurvedic medicine. Which is good for your dyspepsia.

Hope I answered your query. Kindly day get back to me if there any clarification.
Thanks and regards
DR.S.SENTHILNATHAN
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Senthilnathan Subramanian (10 hours later)
Thank you for your answer. I didn't explain well. I don't have dyspepsia, but microscopic colitis, so the problem is in the intestines, below the stomach and probably involves the liver, gallbladder and maybe even the pancreas.
That being said, the herbs you mentioned may work for that too. You can confirm.

The body aches came after taking the herbs I mentioned previously, from the bottom of my feet all the way up to my head and headache which I very rarely ever have unless I have a viral cold. I am allergic to grasses, and maybe the herbs I mentioned are related to that, or maybe too strong. I see the acupuncture person who prescribed them this week, and will do as you suggested.
doctor
Answered by Dr. Senthilnathan Subramanian (2 hours later)
Brief Answer:
Can take the prescribed ayurvedic medicine for Your problem

Detailed Answer:
Hai,
Thanks for your reply.
Get the opinion from the expert who prescribed the herb is well appreciated.

the ayurvedic medicine which i prescribed will do good for all gastro intestinal disorder. I confirm you can go ahead with medicine.after one month kindly get back with your feedback

Get back to me if there any clarification needed.

Regards
Dr.S.Senthilnathan


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Senthilnathan Subramanian

Ayurveda Specialist

Practicing since :2006

Answered : 1023 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Severe Headache Post An Acupuncture Treatment?

Brief Answer: Need the name of the herb Detailed Answer: Hai, Thanks for consulting us. kindly share the herb name you are currently using and for what purpose. with that reference I can able to fix the issue. Regards Dr.s.senthilnathan